# SDR AT9900770

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN LANDING GEAR FIX STRUT ATTACH FITTING FORWARD AND AFT LUG FACES AND ID CORRODED.  REAMED LUG HOLE TO 1.469 AND MECHANICALLY REMOVED CORROSION FROM, ID, FORWARD AND AFT, OF LUG FACES.  FABRICATED NEW BUSHING AND SHIMS.  INSTALLED BUSHING AND SHIMS.  PERFORMED MAG PARTICAL AND HFEC INSPECTION IAW EO 99-1324, DC9 MM 20-10-7.
